# SDR A6WA200100019

- Difficulty date: March 23, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N328ML
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 6,407 hours, 6,289 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004MODB
- Part serial: 31
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION NOSE GEAR UNSAFE INDICATED.  C/W EMERGENCY GEAR EXTENSION PROCEDURE.  RECEIVED NOSE GEAR DOWN LOCKED INDICATION.  MAINTENANCE REMOVED AND REPLACED PSEU, OPS CHECKED GOOD.
